# SDR JJBA20250904006

- Difficulty date: August 11, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 42,459 hours, 29,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14522178005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, SERVICE DOOR CUTOUT, ENTRANCE CHANNEL FOUND CORRODED. CF1, SERVICE DOOR CUT OUT, ENTRANCE CHANNEL BLENDED OUT OF LIMIT. CF1, SERVICE DOOR CUTOUT, ENTRANCE CHANNEL REMOVED FOR REPLACEMENT. CF1, SERVICE DOOR CUT-OUT, ENTRANCE CHANNEL REPLACED.
